Inselstraße 22
04103 Leipzig

+49 (0) 341 - 9959 - 50

+49 (0) 341 - 9959 - 658

Contact by E-mail

How to find our institute

Facebook Twitter Instagram
      YouTube Linkedin

Welcome to the MPI MiS

Fundamental questions arising from natural and engineering sciences and economics have always inspired mathematicians to search for new mathematical structures and methods. The interaction between mathematics and the sciences forms the central point of research at the Max Planck Institute for Mathematics in the Sciences (MiS) in Leipzig.


Recent results

  • Bunnett, D. and M. Joswig: Symmetric crosscuts and tropical moduli. [link]
  • Chen, B. and S. Fei: Average coherence with respect to complementary measurements. [link]
  • Laux, T. B. and F. Otto: The thresholding scheme for mean curvature flow and De Giorgi's ideas for minimizing movements. [link]
  • Fehrman, B. J. and B. Gess: Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise. [link]
  • Ballico, E. ; Bik, A. ; Oneto, A. and E. Ventura: The set of forms with bounded strength is not closed. [link]
  • Améndola, C. ; Gustafsson, L. ; Kohn, K. ; Marigliano, O. and A. Seigal: The maximum likelihood degree of linear spaces of symmetric matrices. [link]
  • Cid-Ruiz, Y. : Equations and multidegrees for inverse symmetric matrix pairs. [link]
  • Carrillo, J. ; Gvalani, R. S. and J. Wu: An invariance principle for gradient flows in the space of probability measures. [link]
  • Chen, G. ; Krupa, S. G. and A. F. Vasseur: Uniqueness and weak-BV stability for \(2\times 2\) conservation laws. [link]
  • Manssour, A. E. and A. Lerario: Probabilistic enumerative geometry over \(p\)-adic numbers: linear spaces on complete intersections. [link]
  • Heaton, A. and S. Sriwongsa: Hilbert series of typical representations for Lie superalgebras. [link]
  • Van der Veer, R. and A. Sattelberger: Maximum likelihood estimation from a tropical and a Bernstein-Sato perspective. [link]
  • more recent papers >>>

23.01.2021, 06:48